Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Do I have adhd ?

hi, im ashton i am 18 years old and i have a major issue in my life i think i could have add/adhd and i need a second oppinion before i go to a doctor, i live in a ignorant enviornment that thinks willpower is the only treatment you need for add/adhd, anxiety, depression ect... let me start by saying i had horrible grades in school but in standardized testing i was well above the mastery mark and top 10 in my school on my SAT.

my symptoms are...

i can not sleep my mind wonders all night long leading to little to know sleep

i am easily distracted at work, on the road, at home pretty much everywere that bores me somewhat

i cant hold a job no matter how well paying except for the one i have now bc i work with all my friends and we're never in the same place

i have headaches religiously due to my mind wondering all day long

i spend money on the most pointless things and dont realize i have bills to pay untill im bored with the item i bought

i cant have a girlfriend for more then 2 weeks bc i lose track of time and make way to many plans to follow through with


these are just a few i tried natural things i looked up online i bought a new bed i changed my diet stopped caffeene completely started exercising and nothing worked. my dad is adhd as well as my uncle and he gave me a weeks worth or his meds he is on vyvanse 75mg i am aware of the illegalities and am not a drug or alcohol abuser in any way shape of form i was just desprate and this medication helped me out so much, i never got side tract i was awake and alert all day and had absolutly no problem falling asleep my selfonciousness dissappeared and was more outgoing and i never felt like i NEEDED a ciggarette that entire week so please can you tell me what you think thank you

Asked On : Thu, 11 Feb 2010
Answers:  1 Views:  390
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

i think you are no different from any other teenager going through a crisis . although this drug has done you wonders to you i would suggest you go to a doctor and inform him about your condition as vyvanse has long term side effects so it is wise for you to be taking this drug under the drug dosage might vary based on age also

Answered: Thu, 11 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor